Electron. J. Differential Equations, Vol. 2021 (2021), No. 13, pp. 1-13.

H-convergence for equations depending on monotone operators in Carnot groups

Alberto Maione

This article presents some results related to the convergence of solutions and momenta of Dirichlet problems for sequences of monotone operators in the sub-Riemannian framework of Carnot groups.

Submitted June 18, 2020. Published March 11, 2021.
Math Subject Classifications: 35B40, 35J66, 35R03, 47H05.
Key Words: H-convergence; Carnot groups; monotone operators; div-curl lemma.
DOI: https://doi.org/10.58997/ejde.2021.13

Show me the PDF file (344 KB), TEX file for this article.

Alberto Maione
Abteilung für Angewandte Mathematik
Albert-Ludwigs-Universität Freiburg, 79104
Hermann-Herder-Straße 10
Freiburg im Breisgau, Germany
email: alberto.maione@mathematik.uni-freiburg.de

Return to the EJDE web page